# SDR A6WA201303294847

- Difficulty date: March 20, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N418
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 26,129 hours, 24,608 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FS 280 BULKHEAD HAS CRACKED ANGLE CLIPS LBL 9 I/B, RBL 9 O/B, AND I/B.  FABRICATED & REPLACED FS 280 ANGLE CLIPS LBL 9 I/B, RBL 9 I/B AND O/B.
